# SDR 2005FA0001551

- Difficulty date: September 8, 2005
- Submitted: November 29, 2005
- Operation: General aviation
- Aircraft: N95475
- Make and model: Cessna 152
- Aircraft serial: 15285902
- Engine: Lyc O235N2C
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: MA3PA105267
- Part serial: DD1915
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED PARTIAL LOSS OF POWER.  EXECUTED PRECAUTIONARY OFF FIELD LANDING.  NO DAMAGE TO AIRCRAFT.  TEARDOWN OF CARBURETOR REVEALED METAL SHAVINGS IN ACCELERATOR PUMP CIRCUIT.  SUSPECT METAL ORIGIN FROM ACCELERATOR PUMP STEM RUBBING ON HOUSING.
